MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number MMT-943A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's infusion set was leaking at the site that lead to hyperglycemia event which was treated with insulin pump on (b)(6) 2025.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Imdrf cause investigation code: code c24 is not available in database to capture malfunction observed without conclusive finding.Additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: electronic quality management system search: a query was run in the electronic quality management system on 15/jul/2026 against "lot number" "6006887" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - significant wetness / pooling.The lot 6006887 and failure mode are not related to any non-conformance corrective and preventive action of the same or similar nature.Similar complaints search: a query was run in the electronic quality management system on 15/jul/2026 against "lot number" criteria equal "6006887" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - significant wetness / pooling.The count of complaints is 6.See attachment for similar complaints.Escalate to corrective and preventive action determination for statistical analysis.Batch record / medical device file review: the lot 6006887 was manufactured according to 4905082 version 71 and manufactured in the machine/line: inset 9, on 02/may/2024 with a total of (b)(4) units.Sub-assembly: gluing of tubing.The lot 4d04077 was manufactured according to 4905294 version 64 and manufactured in the machine/line: sc09, on 01/may/2024, with a total of (b)(4) units.The lot 4d04078 was manufactured according to 4905294 version 64 and manufactured in the machine/line: sc09, on 03/may/2024, with a total of (b)(4) units.Batch record / medical device file review: the batch record / medical device file was reviewed and showed that during the online process inspection, a flow failure was detected, triggering an extended inspection.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that could be related to the complaint code.Conclusion: batch record / medical device file review supports compliance with manufacturing and quality requirements; no issues related to the reported complaint were identified.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Retain samples testing: retain samples from the relevant lot were previously tested in complaint (b)(4) on 06/jun/2025.Work instruction guidance for visual testing for complaints area version 3: all 10 samples tested passed visual inspection.Work instruction guidance for functional testing for complaints area version 2: all 5 samples tested passed air flow testing for the reported malfunction code: insertion site egress - significant wetness / pooling.All test results were within specification as documented in the attached database complaint.(b)(4) complaint test report.Pdf.Conclusion: testing did not confirm the reported issue; no nonconformance identified.Corrective and preventive action determination assessment: based on the investigation, further investigation is required because the following threshold was met.6 complaints exist for the same lot 6006887 and similar malfunctions.A child investigation has been opened: 3007480.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50187253
Report Number3003442380-2026-70024
Device Sequence Number10183288
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-943A
Device Lot NumberMMT-943A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown